Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2, Issue 1, Pages 35-43

Substitution relations for Laplace transformations

Department of Mathematics, University of Wyoming, Laramie 82071, Wyoming, USA

Received 16 November 1978

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Additional results are obtained which center around expressions for the Laplace transforms of functions of the form k(t) F[g(t)]. The finite Laplace transformation is involved in a number of the formulas. Examples involving several special cases of g and k are included.